# SDR ASAA2015070714495

- Difficulty date: July 7, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 764-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK, RBL 13 IS CORRODED AT BS 764-877.  ACFT GROUNDED.  REPAIRED AFT PIT CARGO TRACK BS 764-877, RBL 13.8 IAW EA 400, 53EA 15553 AND SRM 53-00-53-2R-2.
